China Aerospace Science and Industry Corporation (CASIC) - Class of numerical methods for differential-algebraic systems with discontinuous right-hand sides

Author(s): Leng Xin ; Osng Xiaoqiu ; Liu Degui
Publisher: China Aerospace Science and Industry Corporation (CASIC)
Publication Date: 1 March 2005
Volume: 16
Page(s): 173 - 178
ISSN (Electronic): 1004-4132
Regular:

Numerical methods for Differential-Algebraic systems with discontinuous right-hand sides is discussed. A class of continuous Rosenbrock methods are constructed, and numerical experiments... View More

Advertisement